Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the norm of stable measures


Authors: Ludwig Arnold and Johannes Michalicek
Journal: Bull. Amer. Math. Soc. 74 (1968), 364-368
MathSciNet review: 0225104
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Arnold and J. Michalicek, Complex-valued stable measures and their domains of attraction, Math. Research Center Tech. Summary Rep. No. 805, 1967.
  • 2. A. Beurling, Sur les intégrales de Fourier absolument convergentes et leur application à une transformation fonctionelle, Neuvième Congrès des Mathématiciens Scandinaves, 1938, pp. 345-366.
  • 3. Paul J. Cohen, On a conjecture of Littlewood and idempotent measures, Amer. J. Math. 82 (1960), 191–212. MR 0133397 (24 #A3231)
  • 4. B. W. Gnedenko and A. N. Kolmogorov, Grenzverteilungen von Summen unabhängiger Zufallsgrössen, Wissenschaftliche Bearbeitung der deutschen Ausgabe: Prof. Dr. Josef Heinhold. Mathematische Lehrbücher und Monographien, II. Abt., Bd. IX, Akademie-Verlag, Berlin, 1959 (German). MR 0107295 (21 #6020)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1968-11956-1
PII: S 0002-9904(1968)11956-1